Hey Dayle, Sometimes this does happen to us. We have been stable on one medication for so long we start to feel like maybe we dont really need it anymore (perhaps?) and end up stopping it. Then when withdrawl hits, you think "oh hell what did I do to myself?" so you start it back up but it just isnt the same again. That is usually because the medication was allowed to lose its chemical balance in your brain...actually, Zoloft is notorious for that exact problem.
I would think you have consulted your physician regarding this if you have gotten a prescription for Celexa...right? Have you started it yet? As soon as you do it should help pretty quickly with any withdrawl symptoms that you may be still having from the Zoloft. Just remember not to take yourself off of any antidepressant without consulting your doctor first as it can be dangerous for you to do so and as you know by now it makes you feel pretty crappy.
Let us know how the Celexa works out for you. Take care
Moderator: Heart & Cardiovascular Disease